# SDR ZZDA2009129

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT L1 DOOR DAMAGED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS PER B717 SRM 53-10-01 FIG 201.
